Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the expressibility of a uniform function of several complex variables as the quotient of two functions of entire character


Author: T. H. Gronwall
Journal: Trans. Amer. Math. Soc. 18 (1917), 50-64
MSC: Primary 32A20; Secondary 30D30
DOI: https://doi.org/10.1090/S0002-9947-1917-1501061-2
MathSciNet review: 1501061
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A20, 30D30

Retrieve articles in all journals with MSC: 32A20, 30D30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1917-1501061-2
Article copyright: © Copyright 1917 American Mathematical Society